2018
Том 70
№ 5

All Issues

Vlasenko V. F.

Articles: 4
Article (English)

Classification of the Regular Components of Two-Dimensional Inner Maps

Vlasenko V. F.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2014. - 66, № 1. - pp. 41–48

We propose a topological classification of dynamical systems generated by two-dimensional inner maps on the fully invariant regular components of a wandering set with special attracting boundary (to within the topological conjugacy).

Article (Ukrainian)

Analog of the Darevskii theorem for bounded sequences

Davydov N. L., Vlasenko V. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 3. - pp. 348—350

Article (Ukrainian)

Negative results concerning the summation of diluted series

Vlasenko V. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 6. - pp. 830–833

Article (Ukrainian)

Summability of diluted series by regular positive matrix methods

Vlasenko V. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 3. - pp. 11–20